My son is 12 years old (13 this September 2012) He has been suffering with constant low grade fevers, athlete's foot, sinus infections, IBS, asthma, seasonal and mold allergies & minor skin issues for as long as he's been alive. He has missed so many days of school and is starting to lose his motivation because all he is doing is make-up work. His quality of life is poor and he has missed school activities and special occasions because of it. My heart has been breaking over his stress & depression. His pediatricians just put him on antibiotics because his colds always turn into sinus infections. The antibiotics reek havoc on his digestion and he NEVER gets better. He is taking (15-30 billion) probiotics (still trying to find the right kind of active live cultures). He (and I) have started Candidol and have been on it for about 5 days now. We are now more congested than ever and can't stop sneezing. I was actually breathing before I started the Candidol but within a short time of taking it, we were very congested & "stuffy". Both my son and I are not sure if we should keep taking it or stop. Is this congestion and sneezing part of a "die-off" effect or is it making our condition worse? Also, my son had a bad case of diarrhea and we're not sure if that is also part of a die-off effect. Not sure if we should stick with it.
Short URL: https://www.smartlivingnetwork.com/q2142